# SDR YENA20140126017

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 44,240 hours, 15,395 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 02970
- Condition: Failed
- Location: Cabin Pressure
- Part time: 43,697 hours, 3,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, SKIN AIR VALVE FAULT ON CLIMBOUT.  EXTRACTED VALVE AFFECTED, FAULT REMAINED AFTER SELECTING OVERRIDE ON BLOWER AND EXTRACT IAW TSM 21-26-00-810-804A, R & R SKIN AIR OUTLET VALVE, IAW AMM 21-26-53.  OPS CHECK NORMAL.
